# SDR DHL2007802511

- Difficulty date: January 25, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Rt Wing
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR LE UPPER INTERNAL SPLICE 2" CRACK STA XOLD 6.2246.  REMOVED CRACKED SPLICE IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D.  FABRICATED SPLICE (AL7075T6 0.080") IAW BOEING MSG NR 1-275396206-21 DATED JAN 23,2007.  CLEANED, TREATED AND PRIMED AREA AND SPLICE IAW SRM 51-1-8B.  INSTALLED SPLICE IAW SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1 PG 2A.
